Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 564923, 8 pages
http://dx.doi.org/10.1155/2013/564923
Research Article

Generalized Hyers-Ulam Stability of Quadratic Functional Inequality

Department of Mathematics, Chungnam National University, 79 Daehangno, Yuseong-Gu, Daejeon 305-764, Republic of Korea

Received 17 June 2013; Revised 7 October 2013; Accepted 30 October 2013

Academic Editor: Krzysztof Ciepliński

Copyright © 2013 Hark-Mahn Kim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. M. Ulam, A Collection of Mathematical Problems, Interscience, New York, NY, USA, 1960. View at MathSciNet
  2. D. H. Hyers, “On the stability of the linear functional equation,” Proceedings of the National Academy of Sciences of the United States of America, vol. 27, pp. 222–224, 1941. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. T. Aoki, “On the stability of the linear transformation in Banach spaces,” Journal of the Mathematical Society of Japan, vol. 2, pp. 64–66, 1950. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. T. M. Rassias, “On the stability of the linear mapping in Banach spaces,” Proceedings of the American Mathematical Society, vol. 72, no. 2, pp. 297–300, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. P. Găvruţa, “A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings,” Journal of Mathematical Analysis and Applications, vol. 184, no. 3, pp. 431–436, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J. Aczél and J. Dhombres, Functional Equations in Several Variables, vol. 31 of Encyclopedia of Mathematics and Its Applications, Cambridge University Press, Cambridge, Mass, USA, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  7. D. H. Hyers and T. M. Rassias, “Approximate homomorphisms,” Aequationes Mathematicae, vol. 44, no. 2-3, pp. 125–153, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. F. Skof, “Local properties and approximation of operators,” Rendiconti del Seminario Matematico e Fisico di Milano, vol. 53, pp. 113–129, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. P. W. Cholewa, “Remarks on the stability of functional equations,” Aequationes Mathematicae, vol. 27, no. 1-2, pp. 76–86, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. Czerwik, “On the stability of the quadratic mapping in normed spaces,” Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, vol. 62, pp. 59–64, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. N. Brillouët-Belluot, J. Brzdęk, and K. Ciepliński, “On some recent developments in Ulam's type stability,” Abstract and Applied Analysis, vol. 2012, Article ID 716936, 41 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. L. Cǎdariu and V. Radu, “Fixed points and the stability of quadratic functional equations,” Analele Universitǎţii de Vest din Timişoara, vol. 41, no. 1, pp. 25–48, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. L. C. Cădariu and V. Radu, “On the stability of the Cauchy functional equation: a fixed point approch,” Grazer Mathematische Berichte, vol. 346, pp. 43–52, 2004. View at Google Scholar
  14. J. B. Diaz and B. Margolis, “A fixed point theorem of the alternative, for contractions on a generalized complete metric space,” Bulletin of the American Mathematical Society, vol. 74, pp. 305–309, 1968. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. K. Ciepliński, “Applications of fixed point theorems to the Hyers-Ulam stability of functional equations—a survey,” Annals of Functional Analysis, vol. 3, no. 1, pp. 151–164, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. A. Gilányi, “Eine zur Parallelogrammgleichung äquivalente Ungleichung,” Aequationes Mathematicae, vol. 62, no. 3, pp. 303–309, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. J. Rätz, “On inequalities associated with the Jordan-von Neumann functional equation,” Aequationes Mathematicae, vol. 66, no. 1-2, pp. 191–200, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. W. Fechner, “Stability of a functional inequality associated with the Jordan-von Neumann functional equation,” Aequationes Mathematicae, vol. 71, no. 1-2, pp. 149–161, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. A. Gilányi, “On a problem by K. Nikodem,” Mathematical Inequalities & Applications, vol. 5, no. 4, pp. 707–710, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. C. Park, Y. S. Cho, and M.-H. Han, “Functional inequalities associated with Jordan-von Neumann-type additive functional equations,” Journal of Inequalities & Applications, vol. 2007, Article ID 41820, 13 pages, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. H.-M. Kim, K.-W. Jun, and E. Son, “Hyers-Ulam stability of Jensen functional inequality in p-Banach spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 270954, 16 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  22. S.-M. Jung, Hyers-Ulam-Rassias Stability of Functional Equations in Nonlinear Analysis, vol. 48 of Springer Optimization and Its Applications, Springer, New York, NY, USA, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  23. J.-H. Bae and H.-M. Kim, “On the generalized Hyers-Ulam stability of a quadratic mapping,” Far East Journal of Mathematical Sciences, vol. 3, no. 4, pp. 599–608, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. T. M. Rassias, “On characterizations of inner product spaces and generalizations of the H. Bohr inequality,” in Topics in Mathematical Analysis, T. M. Rassias, Ed., vol. 11, pp. 803–819, World Scientific, Singapore, 1989. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. C. Park, “Fixed points, inner product spaces, and functional equations,” Fixed Point Theory and Applications, vol. 2010, Article ID 713675, 14 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. S. Jang, C. Park, and H. A. Kenary, “Fixed points and fuzzy stability of functional equations related to inner product,” Journal of Nonlinear Analysis and Application, vol. 2012, Article ID 00109, 15 pages, 2012. View at Publisher · View at Google Scholar
  27. S.-M. Jung and Z.-H. Lee, “A fixed point approach to the stability of quadratic functional equation with involution,” Fixed Point Theory and Applications, vol. 2008, Article ID 732086, 11 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. M. S. Moslehian and T. M. Rassias, “Stability of functional equations in non-Archimedean spaces,” Applicable Analysis and Discrete Mathematics, vol. 1, no. 2, pp. 325–334, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. Y. J. Cho, C. Park, and R. Saadati, “Functional inequalities in non-Archimedean Banach spaces,” Applied Mathematics Letters, vol. 23, no. 10, pp. 1238–1242, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. J. Brzdęk and K. Ciepliński, “A fixed point theorem and the Hyers-Ulam stability in non-Archimedean spaces,” Journal of Mathematical Analysis and Applications, vol. 400, no. 1, pp. 68–75, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet